Skip to Content

Please help I have stopped using Xanax need some help on what kind of medications I could use help?

Responses (5)

Dannian 24 Mar 2013

If you are having panic symptoms then you can go get some Dramamine or some benadyl. If you are detoxing from this medicine please go to the ER

mmem1912 24 Mar 2013

thank you

LaurieShay 25 Mar 2013

Stopping a benzodiazepine abruptly after long term use can cause seizures. If there is a need to discontinue this med, it should be done gradually over time.

ygivens25 25 Mar 2013

Do you mean zanax or xanax? These are two different medications tht some people think they're the same. Zanax is use for espophageal regurgitation,or for digestive problems. Xanax is used for anxiety, panic attacks,for nervous symptoms. If u stopped tking zanax u shldnt be hving any type of reactions. There are some over the counter meds u can buy if ur hving digestive problems after eating. If u abruptly stopped tking xanax u cld be hving withdrawl symptoms. If ur hving problems with either med contact ur physcian asap. If ur conditon worsen u may need to go to the ER.

DzooBaby 25 Mar 2013

You are thinking of Zantac as a GERD medication not zanax, zanax is usually a misspelling of Xanax.

ygivens25 25 Mar 2013

To Doozbaby wht is zanax used for, I know nothing abt it. Sorry for my mistake.

Pablo52 26 Mar 2013

You don't say if you are weaning off or it didn't suit you and you want to try something else? Either way, you need to work with your doctor on this one and be aware just how terribly addictive benzos (amongst other meds) really are. If you have stopped taking them abruptly and have been on them long-term you will most probably experience some very unpleasant withdrawal symptoms, if this is the case get to ER at once! Good luck, there are many of us here going through the same.

blada 27 Mar 2013

Depending on dosage and how long you have been on Xanax w/d can be fatal (benzos are one of the few medications where w/d is actually fatal, and always extremely dangerous).

But if you wanted to switch from Xanax to another similar medication for anxiety there are a lot of different options to choose from depending on what you need.

Xanax is a very short acting benzo so if your anxiety is longer lasting then you should look to switching to something like klonopin, Valium, or Ativan (there are many others also that are medium to long acting, ask your doctor).

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions